MathSciNet Relay Station
MathSciNet bibliographic data
MR1792301 (2001k:60034) 60F05 (60G44)
van Zanten, Harry A multivariate central limit theorem for continuous local martingales. Statist. Probab. Lett. 50 (2000), no. 3, 229–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement